| Model Number |
20 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and duplicated the reported issue.Physio replaced the device's w18 flex cable to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report that their device would not complete the boot up process.In this state the device would not be able to deliver defibrillation therapy if needed.There was no patient use reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
Physio-control further evaluated the removed flex assembly-ui and determined that the root cause of the issue was broken traces of the flex at a stress points for contacts c2 (usb+) & c3 (usb-).This would result in a loss of communication between the system controller and the user interface, and device not being able to complete the boot cycle.